zbMATH — the first resource for mathematics

An estimate of Burkholder type for stochastic processes defined by the stochastic integral. (English) Zbl 0539.60056
A one-sided Burkholder type inequality with \(p\geq 2\) is proved for a stochastic convolution integral on a separable Hilbert space H under the assumption that the underlying semigroup S(t) satisfies the estimate (in the operator norm) \(\| S(t)\|_{L(H)}=e^{\alpha t}\) for some \(\alpha\geq 0.\)
For \(p=2\) this inequality was independently obtained by the reviewer (using more general integrators and stopping times) and applied to the solution of a class of stochastic evolution equations [submitted to Rep., Forschungsschwerpunkt Dyn. Syst., and Stochastic Anal. Appl. 2(3), 245- 265 (1984)].
Reviewer: P.Kotelenez

60H15 Stochastic partial differential equations (aspects of stochastic analysis)
Full Text: DOI
[1] Da Prato G., Boll. UMI 16 pp 168– (1979)
[2] Dellacherie C., Probabilités et potentiel (1975)
[3] Ichikawa A., Semilinear Stochastic Evolution Equations: Markov Property and Stability · Zbl 0538.60068
[4] Ikeda N., Stochastic Differential Equations and Diffusion Processes (1981) · Zbl 0495.60005
[5] Kotelenez P., Law of large numbers and central limit theorem for chemical reactions with diffusion (1982) · Zbl 0523.60078
[6] Kotelenez P., A Stopped Doob Inequality for Stochastic Convolution Integrals and Stochastic Evolution Equations (1983) · Zbl 0552.60058
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.